Alert archive / Kansas / Flash Flood Warnings in 2009

Flash Flood Warning 27, NWS Topeka, KS

June 15, 2009Morris County, Kansas

NWS Topeka, KS issued this flash flood warning at Jun 15, 2009, 9:36 PM CDT for Morris County, Kansas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2009, 9:36 PM CDT (02:36 UTC)
Expired
Jun 16, 2009, 12:30 AM CDT
In force
3 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
None

County Morris County, KS

The radar

The Topeka radar (KTWX), 46 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 9:45 PM CDTFLASH FLOOD6 Sw Parkerville, KSDEBRIS AND MUD FLOWING OVER THE INTERSECTION OF HIGHWAYS K4 AND K149 FROM LEVEL CREEK.
Jun 16, 12:18 AM CDTFLOOD1 N Burdick, KS2800 ROAD FROM X AVENUE SOUTH TO BURDICK ROAD STILL CLOSED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 2.6 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2009-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3104 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2009-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3104 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1259 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
1.4
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KTOP 160236
FFWTOP
KSC127-160530-
/O.NEW.KTOP.FF.W.0027.090616T0236Z-090616T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
936 PM CDT MON JUN 15 2009

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MORRIS COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 1230 AM CDT

* AT 933 PM CDT...TRAINED SPOTTERS REPORTED WATER FLOWING OVER 
HIGHWAY 56 ABOUT 14 MILES WEST OF COUNCIL GROVE. VERY HEAVY RAINFALL 
OF UP TO THREE INCHES HAS FALLEN OVER PARTS OF MORRIS COUNTY THIS 
EVENING. 

* LOCATIONS IMPACTED INCLUDE...
  BURDICK...
  COUNCIL GROVE...
  DUNLAP...
  LATIMER...
  PARKERVILLE...
  WILSEY...
  COUNCIL GROVE LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.

&&

LAT...LON 3880 9692 3879 9638 3874 9638 3873 9636
      3852 9636 3852 9692

$$
1 follow-up statement
000 
WGUS73 KTOP 160312
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1012 PM CDT MON JUN 15 2009

KSC127-160530-
/O.CON.KTOP.FF.W.0027.000000T0000Z-090616T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS-
1012 PM CDT MON JUN 15 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR
MORRIS COUNTY...

AT 948 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH 
FLOODING NEAR THE INTERSECTIONS OF HIGHWAYS K-4 AND K-149. MUD AND 
DEBRIS WERE FLOWING OVER THE ROADWAY. ALSO FLOODING WAS OCCURRING 
WEST OF COUNCIL GROVE ON HIGHWAY 56.

LOCATIONS IMPACTED INCLUDE...
BURDICK...COUNCIL GROVE...DUNLAP...LATIMER...PARKERVILLE...WHITE
CITY...WILSEY AND COUNCIL GROVE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.

&&

LAT...LON 3880 9692 3879 9638 3874 9638 3873 9636
      3852 9636 3852 9692

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 6:34 PM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, Jun 15, 6:34 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
634 PM CDT MON JUN 15 2009

.UPDATE...

UPDATED FOR 00 UTC AVIATION.

&&

.DISCUSSION...

SEE PREVIOUS DISCUSSION.

&&

.AVIATION...

CONVECTION WILL INCREASE THROUGH THE EVENING WITH LOW END VFR
CEILINGS EXPECTED PRIOR TO CONVECTION ARRIVAL.
EVENTUALLY...BORDERLINE VFR/MVFR CEILINGS CAN BE EXPECTED
OVERNIGHT. ADDITIONALLY TEMPO PERIODS OF THUNDERSTORMS ARE
ANTICIPATED BEGINNING 02Z TO 04Z AT TAF SITES AS CURRENT AND
ADDITIONAL CONVECTION MATERIALIZES. VFR CONDITIONS WILL PREVAIL BY
MID MORNING AT TAF SITES BEHIND DEPARTING WAVE/CONVECTION. BLAIR

&&

.PREV DISCUSSION... /ISSUED 355 PM CDT MON JUN 15 2009/

DISCUSSION...

SOMEWHAT COMPLEX SURFACE PATTERN IN PLACE THIS AFTERNOON WITH MAIN
THERMAL/MOISTURE BOUNDARY LOCATED FROM NEAR HJL TO LWC.  REMNANTS OF
OUTFLOW BOUNDARY THAT HAD MADE IT INTO SOUTHEAST KS APPEARS TO BE
WASHING OUT.  ML CAPE VALUES TO AROUND 4000 J/KG ARE IN PLACE SOUTH
OF THE FRONT ACROSS NRN KS.  LOW-LEVEL SHEAR RELATIVELY WEAK AT THIS
TIME...BUT FORECAST TO INCREASE DURING THE EVENING HOURS AS
LOW-LEVEL JET DEVELOPS.  ADDITIONALLY PW VALUES > 1.5 INCHES COUPLED
WITH EXPECTED MCS DEVELOPMENT AND NEARLY SATURATED GROUND SHOULD
RESULT IN FLASH FLOOD POTENTIAL FOR TONIGHT.  NAM AND GFS BOTH
DEVELOP MCS WITH HEAVY PRECIPITATION OVER NC KS THAT ROLLS THROUGH
OVERNIGHT. HAVE ISSUED A FLASH FLOOD WATCH FOR ALL OF CWA TONIGHT
BASED ON FORECAST PRECIPITATION AND NEARLY SATURATED GROUND.

WILL ONLY CARRY A SLIGHT CHC POP TUESDAY MORNING AS MCS SHIFTS
RAPIDLY EASTWARD INTO MO. AS SFC LOW MOVES OFF TO THE EAST OF THE
CWA AS SHORTWAVE DEPARTS...FRONT WILL SLOWLY SAG INTO THE FAR
SOUTHERN PORTIONS OF EAST CENTRAL KS AND BECOMING STATIONARY IN THE
EVENING. WILL ALSO CARRY A SLIGHT CHANCE IN THE AFTERNOON AS WELL
WITH THE FRONT...MAINLY ACROSS EAST CENTRAL AREAS WHERE CAP WILL
ERODE WITH DAYTIME HEATING AND CONVERGENCE STRONGER. AS CLOUDS THIN
THROUGH THE DAY IN THE WAKE OF DEPARTING MCS...SHOULD SEE WARMEST
READINGS ACROSS THE FAR SOUTHERN CWA NEAR 90. THE BOUNDARY WILL
GENERALLY REMAIN SOUTH OF THE CWA OVERNIGHT...BUT CONVERGENCE WILL
INCREASE THROUGH THE EVENING AS WEAK LLVL JET DEVELOPS IN THE
EVENING...THEN VEERS OVERNIGHT...SO WILL ONLY CARRY A LOW POP IN THE
EVENING.

ON WEDNESDAY...MUCH WARMER AIR WILL ADVECT NORTHWARD BY WEDNESDAY
AFTERNOON WITH HIGHS IN THE LOW TO MID 90S...THEN EVEN WARMER ON
THURSDAY AHEAD OF THE WESTERN TROUGH AS LLVL FLOW VEERS EVEN MORE
AND ALLOWS VERY WARM 850MB TEMPS TO ADVECT NORTHEAST ACROSS THE CWA.
WILL INCREASE HIGHS MORE THROUGH THE 90S...WARMEST SOUTHWEST CWA.

SHORTWAVE TROUGH AND COLD FRONT WILL MOVE ACROSS THE CWA THURSDAY
NIGHT AND EARLY FRIDAY WITH ANOTHER CHANCE FOR THUNDERSTORMS
DEVELOPING ALONG IT AND MOVING SOUTHEAST THROUGH THE CWA OVERNIGHT
AND EARLY FRIDAY WITH SLIGHTLY COOLER AND DRIER AIR MOVING IN BEHIND
THE FRONT FRIDAY AND SATURDAY WITH HIGHS GENERALLY IN THE 80S.
HOWEVER THE RIDGE WILL REAMPLIFY NORTHWARD THROUGH THE PLAINS BY
SUNDAY WITH HIGHS BACK INTO THE 90S. WILL KEEP THE WEEKEND AND
MONDAY DRY...BUT SOME FLATTENING OF THE RIDGE TRIES TO OCCUR
AFTER MONDAY AS ANOTHER SHORTWAVE TROUGH AND FRONT APPROACH THE
AREA. CONFIDENCE WAS NOT HIGH ENOUGH THAT FAR OUT TO INSERT POPS FOR
MONDAY AT THIS TIME.

AVIATION...

MAIN FORECAST PROBLEMS ON AVIATION SIDE ARE WHEN THUNDERSTORM
CHANCES WILL AGAIN OCCUR...AND WHETHER WE WILL HAVE IFR CIGS TUESDAY
MORNING. SOMEWHAT DIFFUSE WARM FRONT/OUTFLOW BOUNDARY EXTENDING FROM
NEAR CNK TO SOUTH OF OJC. AIRMASS QUITE UNSTABLE AND THAT WILL
INCREASE DURING THE AFTERNOON. WHILE MAIN THREAT FOR ORGANIZED
CONVECTION WILL BE TONIGHT IN THE FORM OF A LINE OF
THUNDERSTORMS/MCS...SURFACE HEATING ALONG/NEAR LEFTOVER BOUNDARY MAY
BE ENOUGH TO FIRE SOME SCATTERED THUNDERSTORMS LATE
AFTERNOON/EVENING. FOR THE TAFS...HAVE CONCENTRATED ON OVERNIGHT
THUNDERSTORM ACTIVITY...BUT MAY NEED TO RECONSIDER AFTER SEEING
WHERE BOUNDARY SETS UP BY LATE AFTERNOON. MODELS DO INDICATE EITHER
IFR OR MVFR CIGS OVER ERN KS FOLLOWING MCS AND HAVE GONE ON THE
OPTIMISTIC SIDE KEEPING THEM MVFR THROUGHOUT MOST OF THE MORNING. 60

&&

.TOP WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR KSZ008-KSZ009-KSZ010-
KSZ011-KSZ012-KSZ020-KSZ021-KSZ022-KSZ023-KSZ024-KSZ026-KSZ034-
KSZ035-KSZ036-KSZ037-KSZ038-KSZ039-KSZ040-KSZ054-KSZ055-KSZ056-
KSZ058-KSZ059.

&&
Hazardous weather outlook, Jun 15, 5:49 PM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
549 PM CDT MON JUN 15 2009

KSZ008>012-020>024-026-034>040-054>056-058-059-162300-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
549 PM CDT MON JUN 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE LIKELY THIS EVENING AND DURING THE
OVERNIGHT HOURS. INITIALLY ISOLATED STORMS COULD DEVELOP ACROSS
CENTRAL KS AND MOVE INTO EAST CENTRAL KANSAS. THESE STORMS WILL BE
CAPABLE OF PRODUCING HAIL BETWEEN 1 AND 2 INCHES IN DIAMETER AS
WELL AS A FEW ISOLATED TORNADOS. AS THE EVENING PROGRESSES...THE
THUNDERSTORMS ARE EXPECTED TO CONGEAL INTO A LARGE CLUSTER AND
MOVE EAST ACROSS THE STATE. LARGE HAIL AND DAMAGING WINDS WILL BE
POSSIBLE. ADDITIONALLY VERY HEAVY RAINFALL IS LIKELY WITH THE
STORMS. FLASH FLOODING COULD OCCUR IF STORMS MOVE SLOWLY OR MOVE
OVER THE SAME LOCATIONS CONTINUOUSLY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND TUESDAY NIGHT AND AGAIN
ON THURSDAY NIGHT INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED THIS EVENING.

WOLTERS

In the hours before

Local storm report, Jun 15, 9:01 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
901 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     HAIL             3 W READING             38.52N 96.02W
06/15/2009  E0.88 INCH       LYON               KS   TRAINED SPOTTER

&&

BYRNE
Local storm report, Jun 15, 9:12 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
912 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     TSTM WND GST     5 SE BAILEYVILLE        39.79N 96.12W
06/15/2009  E65 MPH          NEMAHA             KS   TRAINED SPOTTER

            WINDS OF 60 TO 65 MPH FOR 15 MINUTES

&&
Local storm report, Jun 15, 9:21 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
921 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND GST     9 W HOLTON              39.47N 95.90W
06/15/2009  E65 MPH          JACKSON            KS   TRAINED SPOTTER

&&
Local storm report, Jun 15, 9:26 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
926 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND GST     3 WNW EMPORIA           38.42N 96.23W
06/15/2009  M75 MPH          LYON               KS   TRAINED SPOTTER

&&

BYRNE
Local storm report, Jun 15, 9:29 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
929 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     TSTM WND GST     1 SE EMPORIA            38.40N 96.17W
06/15/2009  E60.00 MPH       LYON               KS   TRAINED SPOTTER

&&

JW
Local storm report, Jun 15, 9:34 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
934 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     TSTM WND GST     HARTFORD                38.31N 95.96W
06/15/2009  E60 MPH          LYON               KS   FIRE DEPT/RESCUE

            CITY LOST POWER.

&&

BYRNE

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:12 PM CDTSevere Thunderstorm WarningTOPDickinson, Morris48 min
Jun 15, 7:18 PM CDTSevere Thunderstorm WarningTOPCloud, Republic, Washington57 min
Jun 15, 7:31 PM CDTSevere Thunderstorm WarningTOPGeary, Riley, Wabaunsee59 min
Jun 15, 7:40 PM CDTSevere Thunderstorm WarningTOPClay, Cloud20 min
Jun 15, 7:50 PM CDTSevere Thunderstorm WarningTOPLyon40 min
Jun 15, 7:54 PM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley36 min
Jun 15, 8:10 PM CDTSevere Thunderstorm WarningTOPJackson, Marshall, Pottawatomie, Wabaunsee50 min
Jun 15, 8:30 PM CDTSevere Thunderstorm WarningTOPLyon45 min
Jun 15, 8:38 PM CDTSevere Thunderstorm WarningTOPBrown, Jackson, Marshall, Nemaha, Pottawatomie52 min
Jun 15, 8:48 PM CDTSevere Thunderstorm WarningTOPCoffey, Lyon32 min
Jun 15, 8:52 PM CDTSevere Thunderstorm WarningTOPDickinson, Morris53 min
Jun 15, 9:01 PM CDTSevere Thunderstorm WarningTOPOsage28 min
Jun 15, 9:17 PM CDTSevere Thunderstorm WarningTOPGeary, Lyon, Morris, Riley, Wabaunsee34 min
Jun 15, 9:19 PM CDTSevere Thunderstorm WarningTOPLyon41 min
Jun 15, 9:26 PM CDTAreal Flood AdvisoryTOPMorris109 min
Jun 15, 9:27 PM CDTSevere Thunderstorm WarningTOPBrown, Jackson, Nemaha54 min
Jun 15, 9:38 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Franklin, Osage52 min
Jun 15, 10:08 PM CDTSevere Thunderstorm WarningTOPDouglas28 min
Jun 16, 12:27 AM CDTFlash Flood WarningTOPMorris2 hr
Jun 16, 1:05 AM CDTSevere Thunderstorm WarningTOPAnderson40 min
Jun 16, 1:19 AM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley, Wabaunsee26 min
Jun 16, 2:02 AM CDTAreal Flood AdvisoryTOPShawnee118 min
Jun 16, 2:50 AM CDTAreal Flood AdvisoryTOPDouglas, Jefferson115 min
Jun 16, 2:58 AM CDTSevere Thunderstorm WarningTOPLyon40 min
Jun 16, 4:10 AM CDTRiver Flood WarningTOPLyon58 hr
Jun 16, 4:10 AM CDTRiver Flood WarningTOPLyon5 hr
Jun 16, 4:10 AM CDTRiver Flood WarningTOPCoffey11 hr
Jun 16, 4:10 AM CDTRiver Flood WarningTOPCoffey, Lyon30 hr
Jun 16, 4:15 AM CDTAreal Flood AdvisoryTOPLyon2 hr
Jun 16, 4:25 AM CDTAreal Flood AdvisoryTOPFranklin2 hr

Nearby

Flash Flood Warnings in Kansas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.